Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 99

1.

Right bundle branch block: an uncommon cardiotoxic manifestation of hair dye poisoning-a case report.

Balasubramanian D, Subramanian S, Thangaraju P, Shanmugam K.

J Clin Diagn Res. 2014 Jan;8(1):174-6. doi: 10.7860/JCDR/2014/6966.3962. Epub 2014 Jan 12.

PMID:
24596762
[PubMed]
Free PMC Article
2.

Super vasomol hair dye poisoning.

Kumar PA, Talari K, Dutta TK.

Toxicol Int. 2012 Jan;19(1):77-8. doi: 10.4103/0971-6580.94503.

PMID:
22736909
[PubMed]
Free PMC Article
3.

Hair dye poisoning.

Bhargava P, Matthew P.

J Assoc Physicians India. 2007 Dec;55:871-2.

PMID:
18405138
[PubMed - indexed for MEDLINE]
4.

Paraphenylenediamine: Blackening more than just hair.

Gude D, Bansal DP, Ambegaonkar R, Prajapati J.

J Res Med Sci. 2012 Jun;17(6):584-6.

PMID:
23626641
[PubMed]
Free PMC Article
5.

Hair dye poisoning in Bundelkhand region (prospective analysis of hair dye poisoning cases presented in Department of Medicine, MLB Medical College, Jhansi).

Jain PK, Agarwal N, Kumar P, Sengar NS, Agarwal N, Akhtar A.

J Assoc Physicians India. 2011 Jul;59:415-9.

PMID:
22315744
[PubMed - indexed for MEDLINE]
6.

Hair dye poisoning and the developing world.

Sampathkumar K, Yesudas S.

J Emerg Trauma Shock. 2009 May;2(2):129-31. doi: 10.4103/0974-2700.50749.

PMID:
19561974
[PubMed]
Free PMC Article
7.

Paraphenylenediamine poisoning.

Chaudhary SC, Sawlani KK, Singh K.

Niger J Clin Pract. 2013 Apr-Jun;16(2):258-9. doi: 10.4103/1119-3077.110138.

PMID:
23563473
[PubMed - indexed for MEDLINE]
Free Article
8.

A prospective clinical study of myocarditis in cases of acute ingestion of paraphenylene diamine (hair dye) poisoning in northern India.

Jain PK, Sharma AK, Agarwal N, Jain PK, Sengar NS, Agarwal N, Siddiqui MZ, Pawal P, Singh AK, Gaba RD.

J Assoc Physicians India. 2013 Sep;61(9):633-6, 644.

PMID:
24772701
[PubMed - indexed for MEDLINE]
9.

Paraphenylene diamine hair dye poisoning: an uncommon cause of rhabdomyolysis.

Elevli M, Civilibal M, Ersoy O, Demirkol D, Gedik AH.

Indian J Pediatr. 2014 Jul;81(7):709-11. doi: 10.1007/s12098-013-1074-z. Epub 2013 May 31.

PMID:
23723080
[PubMed - in process]
10.

Myocarditis in hair dye poisoning.

Singh AP, Jatav OP, Dudani M.

Indian Heart J. 2009 May-Jun;61(3):306-7.

PMID:
20503845
[PubMed - indexed for MEDLINE]
11.

[Systemic toxicity of paraphenylenediamine. 4 cases].

Bourquia A, Jabrane AJ, Ramdani B, Zaid D.

Presse Med. 1988 Oct 15;17(35):1798-800. French.

PMID:
2978323
[PubMed - indexed for MEDLINE]
12.

Hair dye poisoning--an emerging problem in the tropics: an experience from a tertiary care hospital in South India.

Chrispal A, Begum A, Ramya I, Zachariah A.

Trop Doct. 2010 Apr;40(2):100-3. doi: 10.1258/td.2010.090367.

PMID:
20305106
[PubMed - indexed for MEDLINE]
13.

Hair dye poisoning: An unusual encounter.

Garg SK, Tiwari R, Ahlawat A.

Indian J Crit Care Med. 2014 Jun;18(6):402-4. doi: 10.4103/0972-5229.133941.

PMID:
24987242
[PubMed]
Free PMC Article
14.

Paraphenylene diamine poisoning.

Prabhakaran AC.

J Nat Sci Biol Med. 2012 Jul;3(2):199-200. doi: 10.4103/0976-9668.101924.

PMID:
23225987
[PubMed]
Free PMC Article
15.

Systemic paraphenylenediamine (PPD) poisoning: a case report and review.

Ashraf W, Dawling S, Farrow LJ.

Hum Exp Toxicol. 1994 Mar;13(3):167-70. Review.

PMID:
7909678
[PubMed - indexed for MEDLINE]
16.

Acute renal failure following para-phenylenediamine (PPD) poisoning: a case report and review.

Anuradha S, Arora S, Mehrotra S, Arora A, Kar P.

Ren Fail. 2004 May;26(3):329-32. Review.

PMID:
15354985
[PubMed - indexed for MEDLINE]
17.

Hair dye poisoning in a paediatric patient.

Chandran J, Manners R, Agarwal I, Ebenezer K.

Case Rep Pediatr. 2012;2012:931463. doi: 10.1155/2012/931463. Epub 2012 Aug 16.

PMID:
22953145
[PubMed]
Free PMC Article
18.

[Rhabdomyolysis due to paraphenylenediamine (hair dye)--report of an autopsy case].

Saito K, Murai T, Yabe K, Hara M, Watanabe H, Hurukawa T.

Nihon Hoigaku Zasshi. 1990 Dec;44(5-6):469-74. Japanese.

PMID:
2079768
[PubMed - indexed for MEDLINE]
19.

A rare case of brucine poisoning complicated by rhabdomyolysis and acute renal failure.

Naik BS, Chakrapani M.

Malays J Pathol. 2009 Jun;31(1):67-9.

PMID:
19694317
[PubMed - indexed for MEDLINE]
Free Article
20.

[Electrocardiographic changes in acute organophosphate poisoning].

Lionte C, Sorodoc L, PetriƟ O, Sorodoc V.

Rev Med Chir Soc Med Nat Iasi. 2007 Oct-Dec;111(4):906-11. Romanian.

PMID:
18389778
[PubMed - indexed for MEDLINE]

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk